# SDR SWAA042704

- Difficulty date: September 16, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 53,849 hours, 46,479 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND 2 EACH STRINGER CLIPS AT BS 500B, STRINGER 25L AND BS 500C, STRINGER 25L, CRACKED.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
